Isometries of unbounded Fredholm modules over reduced group -algebras
Author: Efton Park
Journal: Proc. Amer. Math. Soc. 123 (1995), 1839-1843
MSC: Primary 46L87; Secondary 46L85
MathSciNet review: 1249887
Abstract: In an earlier paper, the author defined the isometry group of an unbounded Fredholm module over a unital -algebra. In this paper, the author studies a class of unbounded Fredholm modules over a reduced group -algebra, and he shows that the isometry groups of these unbounded Fredholm modules are always compact Lie groups. The author also proves a result about the fixed point algebra of such an isometry.
Keywords: Noncommutative topology, noncommutative geometry, automorphisms of -algebras
Article copyright: © Copyright 1995 American Mathematical Society